# SDR AALA20151207006

- Difficulty date: December 7, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 65,004 hours, 7,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 18253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR 2, AFT EXIT SIGN FOUND INOPERATIVE M33099.  EMERGENCY LIGHT POWER PACK M33099 REPLACED.  INSTALLATION TEST CARRIED OUT & RESULTS NORMAL IAW AMM 33-51-06.  ACFT IN BASE MX.
